Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Chair at MIPT
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Bufetov Aleksandr Igorevich
(recent publications)
| by years | scientific publications | by types |

1. A. I. Bufetov, B. Solomyak, “Self-similarity and spectral theory: on the spectrum of substitutions”, Algebra i analiz, 34:3 (2022), 5–50  mathnet;
2. Alexander I. Bufetov, Boris Solomyak, “On substitution automorphisms with pure singular spectrum”, Math. Z., 301 (2022), 1315–1331  mathnet  crossref  isi  scopus;
3. Alexander I. Bufetov, Boris Solomyak, “Corrigendum to “Hölder regularity for the spectrum of translation flows””, J. 'Ec. Polytech., Math., 9 (2022), 1513–1514  mathnet  crossref;
4. Alexander I. Bufetov, Grigori Olshanski, “A hierarchy of Palm measures for determinantal point processes with gamma kernels”, Studia Math., 267 (2022), 121–160 , arXiv: 1904.13371  mathnet  crossref;
5. A. I. Bufetov, Y. Qiu, “The PattersonSullivan Reconstruction of Pluriharmonic Functions for Determinantal Point Processes on Complex Hyperbolic Spaces”, Geometric and Functional Analysis, 32:2 (2022), 135–192  crossref

6. Sergey Berezin, Alexander I. Bufetov, “On the rate of convergence in the central limit theorem for linear statistics of Gaussian, Laguerre, and Jacobi ensembles”, Pure Appl. Funct. Anal., 6:1 (2021), 57–99 , arXiv: 1904.09685  mathnet  mathscinet  isi;
7. Alexander I. Bufetov, Boris Solomyak, “Hölder regularity for the spectrum of translation flows”, J. 'Ec. Polytech., Math., 8 (2021), 279–310 , arXiv: 1908.09347  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1);
8. Alexander I. Bufetov, Fabio Deelan Cunden, Yanqi Qiu, “Conditional measures for Pfaffian point processes: conditioning on a bounded domain”, Ann. Inst. H. Poincaré Probab. Statist., 57:2 (2021), 856–871 , arXiv: 1912.10743  mathnet  crossref  mathscinet  isi  isi  scopus;
9. A. I. Bufetov, Y. Qiu, A. Shamov, “Kernels of conditional determinantal measures and the Lyons–Peres completeness conjecture”, J. Eur. Math. Soc. (JEMS), 23:5 (2021), 1477–1519  mathnet  crossref  mathscinet  isi (cited: 3)  scopus (cited: 3);

10. A. I. Bufetov, “Conditional measures of determinantal point processes”, Funct. Anal. Appl., 54:1 (2020), 7–20  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
11. Alexander I. Bufetov, Alexey Klimenko, Caroline Series, “A symmetric Markov coding and the ergodic theorem for actions of Fuchsian Groups”, Mathematics Research Reports, 1 (2020), 5–14  mathnet  crossref;
12. A. I. Bufetov, B. M. Solomyak, “A spectral cocycle for substitution systems and translation flows”, J. Analyse Math., 141:1 (2020), 165–205  mathnet  crossref  mathscinet  isi (cited: 4)  scopus (cited: 4);

13. Alexander I. Bufetov, Andrey V. Dymov, “A functional limit theorem for the sine-process”, Int. Math. Res. Not. IMRN, 2019:1 (2019), 249–319 , arXiv: 1701.00111  mathnet  crossref  mathscinet  zmath  isi  scopus
14. Alexander I. Bufetov, Andrey V. Dymov, Hirofumi Osada, “The logarithmic derivative for point processes with equivalent Palm measures”, J. Math. Soc. Japan, 71:2 (2019), 451–469 , arXiv: 1707.01773  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
15. A. M. Borodin, Aleksandr I. Bufetov, Aleksei I. Bufetov, A. M. Vershik, V. E. Gorin, A. I. Molev, V. F. Molchanov, R. S. Ismagilov, A. A. Kirillov, M. L. Nazarov, Yu. A. Neretin, N. I. Nessonov, A. Yu. Okounkov, L. A. Petrov, S. M. Khoroshkin, “Grigori Iosifovich Olshanski (on his 70th birthday)”, Russian Math. Surveys, 74:3 (2019), 555–577  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi  elib
16. A. I. Bufetov, P. P. Nikitin, Yantsi Tsyu, “O zhestkosti pfaffiannykh tochechnykh protsessov”, Mosc. Math. J., 19:2 (2019), 217–274  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)
17. A. Bufetov, A. Glutsyuk, N. Goncharuk, S. Gusein-Zade, Yu. Kudryashov, S. Lando, A. Sosinskii, V. Timorin, M. Tsfasman, “Yuliyu Sergeevichu Ilyashenko — 75”, Mosc. Math. J., 19:2 (2019), 185–188  mathnet  crossref  mathscinet  isi  scopus
18. A. I. Bufetov, R. V. Romanov, “Division subspaces and integrable kernels”, Bull. Lond. Math. Soc., 51:2 (2019), 267–277 , arXiv: 1707.03463  mathnet  crossref  mathscinet  zmath  isi  scopus;

19. Alexander I. Bufetov, Yoann Dabrowski, Yanqi Qiu, “Linear rigidity of stationary stochastic processes”, Ergodic Theory Dyn. Syst., 38:7 (2018), 2493–2507  mathnet  crossref  mathscinet  isi (cited: 9)  scopus (cited: 9)
20. Alexander I. Bufetov, Boris Solomyak, “The Hölder property for the spectrum of translation flows in genus two”, Israel J. Math., 223:1 (2018), 205–259 , arXiv: 1501.05150  mathnet  crossref  mathscinet  isi (cited: 7)  scopus (cited: 7)
21. Alexander I. Bufetov, Yanqi Qiu, “$J$-Hermitian determinantal point processes: balanced rigidity and balanced Palm equivalence”, Math. Ann., 371:1 (2018), 127–188 , arXiv: 1512.07553  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)
22. Alexander I. Bufetov, Shilei Fan, Yanqi Qiu, “Equivalence of Palm measures for determinantal point processes governed by Bergman kernels”, Probab. Theory Relat. Fields, 172:1 (2018), 31–69  mathnet  crossref  mathscinet  isi (cited: 3)  scopus (cited: 3)
23. Alexander I. Bufetov, Alexey Klimenko, Caroline Series, Convergence of spherical averages for actions of Fuchsian Groups, 2018 , 56 pp., arXiv: 1805.11743
24. Alexander I. Bufetov, “Quasi-symmetries of determinantal point processes”, Ann. Probab., 46:2 (2018), 956–1003  mathnet  crossref  mathscinet  zmath  isi (cited: 10)
25. Alexander I. Bufetov, Boris Solomyak, “On ergodic averages for parabolic product flows”, Bull. Soc. Math. Fr., 146:4 (2018), 675–690  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

26. A. I. Bufetov, Tomoyuki Shirai, “Quasi-symmetries and rigidity for determinantal point processes associated with de Branges spaces”, Proc. Japan Acad. Ser. A Math. Sci., 93:1 (2017), 1–5  mathnet  crossref  mathscinet  isi (cited: 5)  elib  scopus (cited: 5)
27. A. I. Bufetov, Ya. Qiu, “Determinantal point processes associated with Hilbert spaces of holomorphic functions”, Comm. Math. Phys., 351:1 (2017), 1–44  mathnet (cited: 1)  crossref  mathscinet  isi (cited: 13)  scopus (cited: 14)
28. A. I. Bufetov, “A Palm Hierarchy for Determinantal Point Processes with the Bessel Kernel”, Proc. Steklov Inst. Math., 297 (2017), 90–97  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
29. Alexander I. Bufetov, Yanqi Qiu, “Conditional measures of generalized Ginibre point processes”, J. Funct. Anal., 272:11 (2017), 4671–4708  mathnet  crossref  mathscinet  isi (cited: 3)
30. Alexander I. Bufetov, Yanqi Qiu, “Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields”, Compositio Math., 153:12 (2017), 2482–2533 , arXiv: 1605.09600v1  mathnet  crossref  mathscinet  isi (cited: 4)  scopus (cited: 4)

31. A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. III. The infinite Bessel process as the limit of the radial parts of finite-dimensional projections of infinite Pickrell measures”, Izv. Math., 80:6 (2016), 1035–1056  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 1)
32. V{'\i}tor Ara'ujo, Alexander I. Bufetov, Simion Filip, “On Hölder-continuity of Oseledets subspaces”, J. London Math. Soc., 93:1 (2016), 194–218  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 4)
33. Lewis Bowen, Alexander Bufetov, Olga Romaskevich, “Mean convergence of Markovian spherical averages for measure-preserving actions of the free group”, Geom. Dedicata, 181:1 (2016), 293–306  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
34. A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. II. Convergence of infinite determinantal measures”, Izv. Math., 80:2 (2016), 299–315  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 3)
35. Alexander I. Bufetov, “Rigidity of determinantal point processes with the Airy, the Bessel and the Gamma kernel”, Bull. Math. Sci., 6:1 (2016), 163–172  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 21)  elib  scopus (cited: 22)
36. Alexander I. Bufetov, Yanqi Qiu, “The explicit formulae for scaling limits in the ergodic decomposition of infinite Pickrell measures”, Ark. Mat., 54:2 (2016), 403–435  mathnet  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 4)
37. A. I. Bufetov, A. Ya. Kanel-Belov, “Live Mathematics: on Preparing for Olympiads”, Math. Ed., 2016, no. 2(78), 2–10  mathnet

38. Alexander I. Bufetov, Yanqi Qiu, “Equivalence of Palm measures for determinantal point processes associated with Hilbert spaces of holomorphic functions ['Equivalence de measures de Palm pour les processus d'eterminantaux associ'es aux espaces de Hilbert des fonctions holomorphes]”, C. R. Math. Acad. Sci. Paris, 353:6 (2015), 551–555  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 8)
39. A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. I. Construction of infinite determinantal measures”, Izv. Math., 79:6 (2015), 1111–1156  mathnet  crossref  crossref  mathscinet  adsnasa  adsnasa  isi (cited: 7)  elib  elib  scopus (cited: 4)
40. A. I. Bufetov, “Action of the group of diffeomorphisms on determinantal measures”, Russian Math. Surveys, 70:5 (2015), 953–954  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 4)  elib  elib  scopus (cited: 3)

41. A. I. Bufetov, “Ergodic decomposition for measures quasi-invariant under a Borel action of an inductively compact group”, Sb. Math., 205:2 (2014), 192–219  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 12)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 6)
42. A. I. Bufetov, “Limit theorems for translation flows”, Ann. of Math. (2), 179:2 (2014), 431–499  mathnet  crossref  mathscinet  zmath  isi (cited: 33)  elib (cited: 8)  scopus (cited: 32)
43. A. I. Bufetov, B. Solomyak, “On the modulus of continuity for spectral measures in substitution dynamics”, Adv. Math., 260 (2014), 84–129  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 19)  elib (cited: 1)  scopus (cited: 23)
44. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Russian Math. Surveys, 69:5 (2014), 931–956  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib
45. Alexander I. Bufetov, “Finitely-additive measures on the asymptotic foliations of a Markov compactum”, Mosc. Math. J., 14:2 (2014), 205–224  mathnet (cited: 7)  crossref  mathscinet  isi (cited: 7)  elib (cited: 2)  scopus (cited: 9)
46. A. I. Bufetov, A. A. Glutsyuk, S. M. Gusein-Zade, A. S. Gorodetski, V. Yu. Kaloshin, A. G. Khovanskii, V. A. Kleptsyn, S. Yu. Nemirovskii, A. B. Sossinsky, M. A. Tsfasman, V. A. Vassiliev, S. Yu. Yakovenko, “Yulij Sergeevich Ilyashenko”, Mosc. Math. J., 14:2 (2014), 173–179  mathnet  crossref  mathscinet  isi
47. Alexander I. Bufetov, “Finiteness of Ergodic Unitarily Invariant Measures on Spaces of Infinite Matrices”, Ann. Inst. Fourier (Grenoble), 64:3 (2014), 893–907 , arXiv: 1108.2737  mathnet  crossref  mathscinet  zmath  zmath  isi (cited: 6)  elib (cited: 2)  scopus (cited: 6)
48. Alexander Bufetov, Giovanni Forni, “Limit Theorems for Horocycle Flows”, Annales de l'ENS, ser. 4, 47:5 (2014), 851–903 http://smf4.emath.fr/Publications/AnnalesENS/4_47/html/ens_ann-sc_47_851-903.php  mathnet  mathscinet  zmath  elib
49. X. Bressaud, A. I. Bufetov, P. Hubert, “Deviation of ergodic averages for substitution dynamical systems with eigenvalues of modulus 1”, Proc. London Math. Soc., 109:2 (2014), 483–522  mathnet  crossref  mathscinet  zmath  isi (cited: 11)  elib (cited: 1)  scopus (cited: 12)

50. A. I. Bufetov, “Infinite determinantal measures”, Electron. Res. Announc. Math. Sci., 20 (2013), 12–30 , arXiv: 1207.6793  mathnet  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 3)  scopus (cited: 11)
51. A. I. Bufetov, “Limit theorems for suspension flows over Vershik automorphisms”, Russian Math. Surveys, 68:5 (2013), 789–860  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 12)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 9)
52. A. Bufetov, S. Mkrtchyan, M. Shcherbina, A. Soshnikov, “Entropy and the Shannon-McMillan-Breiman theorem for beta random matrix ensembles”, J. Stat. Phys., 152:1 (2013), 1–14  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
53. A. I. Bufetov, B. Solomyak, “Limit theorems for self-similar tilings”, Comm. Math. Phys., 319:3 (2013), 761–789  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 19)  elib (cited: 3)  scopus (cited: 20)
54. D. Anosov, L. Bartholdi, A. Bufetov, T. Ceccherini-Silberstein, A. Erschler, M. Gromov, P. de la Harpe, Yu. Ilyashenko, A. Klimenko, T. Nagnibeda, V. Nekrashevych, Ya. Sinai, A. Stepin, E. Zelmanov, “Rostislav Ivanovich Grigorchuk”, Mosc. Math. J., 13:4 (2013), 733–734  mathnet  crossref  isi

55. A. Bufetov, B. Solomyak, Limit theorems for self-similar tilings, 2012 , 36 pp., arXiv: 1201.6092
56. A. I. Bufetov, “Multiplicative functionals of determinantal processes”, Russian Math. Surveys, 67:1 (2012), 181–182  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 10)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)
57. A. I. Bufetov, A. V. Klimenko, “Maximal inequality and ergodic theorems for Markov groups”, Proc. Steklov Inst. Math., 277 (2012), 27–42  mathnet  crossref  mathscinet  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
58. A. I. Bufetov, A. V. Klimenko, “On Markov operators and ergodic theorems for group actions”, European J. Combin., 33:7 (2012), 1427–1443  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 2)  scopus (cited: 4)
59. A. I. Bufetov, M. Khristoforov, A. Klimenko, “Cesàro convergence of spherical averages for measure-preserving actions of Markov semigroups and groups”, Int. Math. Res. Not. IMRN, 2012:21 (2012), 4797–4829 , arXiv: 1101.5459 (First published online: October 25, 2011)  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 6)
60. J. Athreya, A. Bufetov, A. Eskin, M. Mirzakhani, “Lattice point asymptotics and volume growth on Teichmüller space”, Duke Math. J., 161:6 (2012), 1055–1111 , arXiv: math/0610715  mathnet  crossref  mathscinet  zmath  isi (cited: 26)  elib (cited: 9)  scopus (cited: 27)
61. A. I. Bufetov, “On the Vershik–Kerov conjecture concerning the Shannon-McMillan-Breiman theorem for the Plancherel family of measures on the space of Young diagrams”, Geom. Funct. Anal., 22:4 (2012), 938–975 , arXiv: 1001.4275  mathnet  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 3)  scopus (cited: 10)

62. A. Bufetov, G. Forni, Limit Theorems for Horocycle Flows, 2011 , 52 pp., arXiv: 1104.4502
63. A. I. Bufetov, Ergodic Decomposition for Measures Quasi-Invariant Under Borel Actions of Inductively Compact Groups, 2011 , 31 pp., arXiv: 1105.0664
64. X. Bressaud, A. Bufetov, P. Hubert, Deviation of ergodic averages for substitution dynamical systems with eigenvalues of modulus one, 2011 , 49 pp., arXiv: 1106.2666  zmath
65. A. I. Bufetov, A. V. Klimenko, M. I. Khristoforov, “Cesàro convergence of spherical averages for Markov groups and semigroups”, Russian Math. Surveys, 66:3 (2011), 633–634  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 1)  elib  elib  scopus
66. A. I. Bufetov, B. M. Gurevich, “Existence and uniqueness of the measure of maximal entropy for the Teichmüller flow on the moduli space of Abelian differentials”, Sb. Math., 202:7 (2011), 935–970  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 11)  elib (cited: 7)  elib (cited: 7)  scopus (cited: 8)
67. V. Ara{'u}jo, A. I. Bufetov, “A large deviations bound for the Teichmüller flow on the moduli space of abelian differentials”, Ergodic Theory Dynam. Systems, 31:4 (2011), 1043–1071 , arXiv: 0812.1397  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 5)
68. A. I. Bufetov, C. Series, “A pointwise ergodic theorem for Fuchsian groups”, Math. Proc. Cambridge Philos. Soc., 151:1 (2011), 145–159  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 6)  scopus (cited: 6)

69. A. I. Bufetov, “Ergodic integrals of translation flows on flat surfaces”, Russian Math. Surveys, 65:6 (2010), 1173–1174  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
70. A. I. Bufetov, “On the Vershik–Kerov conjecture concerning the entropy of the Plancherel measure”, Russian Math. Surveys, 65:1 (2010), 175–176  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  adsnasa  isi  elib  elib  scopus
71. A. I. Bufetov, “Hölder cocycles and ergodic integrals for translation flows on flat surfaces”, Electron. Res. Announc. Math. Sci., 17 (2010), 34–42  mathscinet  zmath  isi (cited: 5)  elib (cited: 4)  scopus (cited: 4)

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022